About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 383-392
http://dx.doi.org/10.1155/S0161171297000495

Random processes with convex coordinates on triangular graphs

Department of Mathematical Sciences, Commonwealth University, Richmond 23284-2014, Virginia, USA

Received 28 September 1994

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Probabilities for reaching specified destinations and expectation values for lengths for random walks on triangular arrays of points and edges are computed. Probabilities and expectation values are given as functions of the convex (barycentric) coordinates of the starting point.